Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounds and a majorization for the real parts of the zeros of polynomials


Author: Fuad Kittaneh
Journal: Proc. Amer. Math. Soc. 135 (2007), 659-664
MSC (2000): Primary 15A18, 15A42, 26C10, 30C15
Published electronically: August 31, 2006
MathSciNet review: 2262860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply some eigenvalue inequalities to the real parts of the Frobenius companion matrices of monic polynomials to establish new bounds and a majorization for the real parts of the zeros of these polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 15A18, 15A42, 26C10, 30C15

Retrieve articles in all journals with MSC (2000): 15A18, 15A42, 26C10, 30C15


Additional Information

Fuad Kittaneh
Affiliation: Department of Mathematics, University of Jordan, Amman, Jordan
Email: fkitt@ju.edu.jo

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08509-1
PII: S 0002-9939(06)08509-1
Keywords: Frobenius companion matrix, zeros of polynomials, eigenvalue, majorization
Received by editor(s): August 9, 2004
Received by editor(s) in revised form: September 28, 2005
Published electronically: August 31, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.